Normal Subgroups of Triply-Transitive Permutation Groups of Odd Degree.
Mathematische Zeitschrift, Tome 94 (1966), pp. 219-222
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MZ_1966__94_170622,
author = {A. Wagner},
title = {Normal {Subgroups} of {Triply-Transitive} {Permutation} {Groups} of {Odd} {Degree.}},
journal = {Mathematische Zeitschrift},
pages = {219--222},
year = {1966},
volume = {94},
zbl = {0245.20006},
url = {http://geodesic.mathdoc.fr/item/MZ_1966__94_170622/}
}
A. Wagner. Normal Subgroups of Triply-Transitive Permutation Groups of Odd Degree.. Mathematische Zeitschrift, Tome 94 (1966), pp. 219-222. http://geodesic.mathdoc.fr/item/MZ_1966__94_170622/